# SDR AWXA0001966

- Difficulty date: July 12, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 36,520 hours, 16,785 cycles
- Engine: Iae V2500A1
- Engine time: 31,163 hours, 14,451 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: V2500A1
- Part serial: 091
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 31,163 hours, 14,451 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, Y
- Precautionary procedure: A

## Discrepancy

SEA - ENGINE FAILURE - DIVERTED FLIGHT.  EN ROUTE FROM YVR TO PHX THE NR 2 ENGINE EXCEEDED EGT LIMITS FOLLOWED BY ENGINE STOPPAGE.  THE AIRCRAFT DIVERTED TO SEA MAKING AN UNEVENTFUL LANDING.  IN SEA THE ENGINE WAS INSPECTED AND FOUND TO HAVE EXTENSIVE TURBINE DAMAGE.  FURTHER INSPECTION OF THE AIRCRAFT REVEALED SEVERAL DENTS ON RT INBOARD AFT FLAP, WHICH WERE FOUND TO BE WITHIN SRM LIMITS, NO REPAIR REQUIRED.  THE RT HORIZ STABILIZER L/E HAD 4 DENTS WHICH WERE ADDRESSED PER AWA ER 26-5512-01189-DD2 TO PREPARE THE AIRCRAFT FOR MAINTENANCE FERRY TO PHX AFTER THE NR 2 ENGINE WAS CHANGED.  THERE WAS ALSO A SMALL GOUGE IN NR 2 FLAP TRACK FAIRING (RT WING) WHICH WAS IN LIMITS TO CONTINUE IN SERVICE.
